# SDR CA110329011

- Difficulty date: March 25, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6*
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Dau
- Part number: 853021
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MEGGITT SENSING SYSTEMS HAS ISSUED A RECALL LETTER AGAINST P/N 85-302-1, DATA ACQUISITION UNIT.   THE SPECIFIC FAILURE MODE WOULD BE THE LOSS OF DATA FROM ONE OR BOTH CHANNELS OF THE DAU, HOWEVER, THE LIKELIHOOD OF BOTH CHANNELS BEING AFFECTED AT THE SAME TIME IS CONSIDERED VERY LOW.  DUE TO SYSTEM REDUNDANCIES, MOST FUNCTIONALITY IS EXPECTED TO BE MAINTAINED IN THE EVENT OF A SINGLE CHANNEL FAILURE. A FUNCTION LOSS OVERVIEW IS PROVIDED IN THE ATTACHMENT.     THIS RECALL AFFECTS ONE UNIT IN SERVICE ON A/C S/N 846 ONLY.  VIKING WILL HAVE THIS UNIT EXCHANGED AND RETURNED FOR REPAIR.
